# SDR Q2SA704002

- Difficulty date: April 14, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N704SA
- Make and model: Boeing 747-2B5F
- Aircraft serial: 24195
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

AT CRUISE, NUMBER 4 ENGINE WOULD NOT ACCELERATE; ACCOMPLISHED QRH PROCEDURE:  ABNORMAL ENGINE RESPONSE TO THROTTLE SETTING.  ACCOMPLISHED PNEUMATIC MANIFOLD INSPECTION OF NUMBER 4 ENGINE.  ALL CHECKS NORMAL PER AMM 36-11-01.  ITEM TRANSFERRED TO DI 21818 PER MEL 36-5-01, CAT C (PYLON VALVE INOP).
